# SDR AALA20121031007

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 6,271 hours, 2,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY VENT AREA, FUSELAGE SKIN FROM STATIONS 888 TO 907 BETWEEN STRINGERS 23 AND 24 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-026848.
